# SDR HNAA0800003

- Difficulty date: December 31, 2007
- Submitted: January 3, 2008
- Operation: Air carrier
- Aircraft: N981HA
- Make and model: Dhav DHC8102
- Aircraft serial: 378
- Aircraft time: 30,045 hours, 32,625 cycles
- System (JASC): 2210 · Autopilot System
- Part: Panel
- Part number: 7003652611
- Part serial: 90061539
- Condition: Failed
- Location: Autopilot Sytsem
- Part time: 29,908 hours, 32,441 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CAPTAINS 802 PANEL IS INOP AND SIMUTANEOULSY SMELLED A STRONG ELECTRONIC SMELL.  REPLACED CAPTAINS 802 PANEL, OPERATIONAL CHECK GOOD.
